MathSciNet Relay Station
MathSciNet bibliographic data
MR1192971 (94d:11004) 11A41 (11Y11)
Jaeschke, Gerhard On strong pseudoprimes to several bases. Math. Comp. 61 (1993), no. 204, 915–926.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement